# SDR ASOA2014112411729

- Difficulty date: October 27, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,074 hours, 20,214 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD/AFT, AFT CARGO DOOR,  DOOR TRACKS HAVE IMPACT DAMAGE, BENT, PREVENTING DOOR FROM OPERATING SMOOTHLY OPEN, AS MARKED.  RECEIVED FINAL EA 32-2014-177 AND EA 32-2014-167.  RESHAPED AND CONTOURED IAW ENGINEERING REQUEST AND BLENDED GOUGES AND DENTS IAW SRM 51-12-001-001-A01.  RECEIVED EA 32-2014-177 AND EA 32-2014-167.  COMPLIED WITH STS EA 32-2014-167.  COMPLIED WITH STEP 1E OF EA 32-2014-177.  PERMANENT REPAIR.
